# SDR DALA2025121009023

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN, FS 1640, FLOORBEAM HAS CORROSION NEAR CENTER OF BEAM, APPROX 24 INCHES OF CORROSION.   REPAIRED T-CAP AT FS 1640 IN AFT WET AREA IAW B757-200 SRM 53-00 -51-2R PRO 10 JOB COMPLETE. (1343710)
